The Bio-Web: Resources for Molecular and Cell Biologists

The Bio-Web: Molecular and Cell Biology and Bioinformatics news, tools, books, resources and web applications development

JustBio: Bioinformatics at the tips of your fingers

In association with

by: Norman L. Johnson, Samuel Kotz, N. Balakrishnan

 : Continuous Univariate Distributions, Vol. 2 (Wiley Series in Probability and Statistics)
variant image

Binding: Hardcover
EAN: 9780471584940
Edition: 2
ISBN: 0471584940
Item Dimensions: 940640260170
Label: Wiley-Interscience
Languages: EnglishPublishedEnglishOriginal LanguageEnglishUnknown
Manufacturer: Wiley-Interscience
Number Of Items: 1
Number Of Pages: 752
Publication Date: May 08, 1995
Publisher: Wiley-Interscience
Studio: Wiley-Interscience

Related Items: Browse for similar items by category: Click to Display

Editorial Review:

Product Description:

Comprehensive reference for statistical distributions

Continuous Univariate Distributions, Volume 2 provides in-depth reference for anyone who applies statistical distributions in fields including engineering, business, economics, and the sciences. Covering a range of distributions, both common and uncommon, this book includes guidance toward extreme value, logistics, Laplace, beta, rectangular, noncentral distributions and more. Each distribution is presented individually for ease of reference, with clear explanations of methods of inference, tolerance limits, applications, characterizations, and other important aspects, including reference to other related distributions.

Customer Reviews
Average Rating: none